# SDR EE4Y2013031500020

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,751 hours, 41,470 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 49205752
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, "C1" SERVICE ON RT WING FRON SPAR SECTION AT XRS 204, FITTING CRACKED.  THE  FITTING WAS REPLACED IAW SRM GUIDELINES UNDER W/O A1B038, SUB JOB: 6, ITEM :3.
